PJMS
Published By JANGJEON Mathematical Society
| Proc. Jangjeon Math. Soc. (Vol. 28, No. 3) |
| Proc. Jangjeon Math. Soc. Vol. 28, No. 3, 251-385 |
|
Neighbors stress sum energy of graphs K. Kirankumar, M. R. Salestina, P. S. K. Reddy and I. N. Cangul Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 251-264 |
|
Time-changed convoluted Poisson process A. K. Pathak Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 265-280 |
|
On the zero attractor of a sequence of two variables polynomials N. Degaichi and H. Belbachir Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 281-298 |
|
Enumeration of words derived from unambiguous context-free grammars based on powers of generating functions Y. Shablya, V. Kruchinin and D. Kruchinin Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 299-317 |
|
Modules satisfying the divisibility condition on descending chains H. Kim, S. E. Mahdou and O. A. Es Safi Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 319-328 |
|
On some series involving the central binomial coefficients K. Adegoke, R. Frontczak and T. Goy Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 329-342 |
|
On rings and modules satisfying the ascending chain condition on divisibility H. Kim, S. E. Mahdou and O. A. Es Safi Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 343-351 |
|
On r-dynamic coloring of edge coronation of graphs G. Nandini, M. Venkatachalam, V. Lokesha and D. Dafik Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 353-370 |
|
The first cohomology group of units of some real biquadratic number fields S. El Madrari Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 371-382 |
|
Locally bounded automorphisms of connected Lie groups A. I. Shtern Proc. Jangjeon Math. Soc. Vol. 28 (2025), No. 3, 383-385 |